Home Icon
Beechams All In One Liquid 160ml  0002431

Beechams All In One Liquid 160ml Beechams All In One Liquid 160ml

160ml  0002431
£5.50
In Stock
- +

Please note images are for illustration purposes and may differ from the product(s) you receive

Beechams

Product details

Beechams All in One Liquid is used for the short term relief of the symptoms of colds, chills and flu with chesty coughs. These symptoms include headache, shivers, aches and pains, blocked nose and painful sinuses, catarrh, sore throat and a chesty, productive cough. The medicine contains three active ingredients.

 Paracetamol is a painkiller and reduces your temperature when you have a fever.

Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough.

Phenylephrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily

Suitable for adults and children aged 16 years and over.

Approved by Anju Gill -Pharmacist on the 15/07/2021.
For more information, view our medical team

Warnings / Side effects Expand

Do not take Beechams All in One: • if you have ever had an allergic reaction to paracetamol, guaifenesin, phenylephrine hydrochloride or to any of the other ingredients (listed in Section 6) • if you have kidney or liver problems (including alcoholic liver disease), overactive thyroid, diabetes, high blood pressure or heart disease • if you have phaeochromocytoma or glaucoma • if you are taking beta blockers (e.g. atenolol), tricyclic antidepressants (e.g. imipramine or amitriptyline) or if you are taking or have taken in the last two weeks monoamine oxidase inhibitors (MAOIs) (e.g. moclobemide) prescribed for depression. Do not take anything else containing paracetamol while taking this medicine. Do not take with any other flu, cold, decongestant products or cough suppressants.

Take special care with Beechams All in One • Do not drink alcohol while using Beechams All in One. • Beechams All in One contains 19% v/v ethanol (alcohol) i.e. up to 3 g per dose, equivalent to 76 ml beer, 32 ml wine per dose. This could be harmful if you suffer from alcoholism. This should also be considered in pregnant or breast feeding women, children and patients with liver disease or epilepsy. • This product may cause dizziness. If affected do not drive or operate machinery. • The amount of alcohol in Beechams All in One may alter the effects of other medicines. • The amount of alcohol in Beechams All in One may impair your ability to drive or use machines. • This medicine contains 2 g propylene glycol in each 20ml dose. • Beechams All in One contains 4.7 g sorbitol. Sorbitol is a source of fructose. If your doctor has told you that you have an intolerance to some sugars or if you have been diagnosed with hereditary fructose intolerance (HFI), a rare genetic disorder in which a person cannot break down fructose, talk to your doctor before you take this medicine.

Ask your doctor before you take this medicine: • if you have been told by your doctor you have an intolerance to some sugars • if you have a blood vessel disease such as Raynaud’s Phenomenon • if you have an enlarged prostate • if you have asthma or chronic cough • if you have heart or circulation disease • if you are on a controlled-sodium diet. Each 20 ml dose contains 42 mg of sodium.

Pregnancy and breast feeding Talk to your doctor before taking this product if you are pregnant or breast feeding. Beechams All in One contains colour sunset yellow FCF (E 110) which may cause allergic reactions.

if you have a severe infection as this may increase the risk of metabolic acidosis.

Signs of metabolic acidosis include:

  • deep, rapid, difficult breathing
  • feeling sick (nausea), being sick (vomiting)
  • loss of appetite

Contact a doctor immediately if you get a combination of these symptoms


Like all medicines, Beechams All in One can have side effects, but not everybody gets them. A small number of people have had side effects. Stop taking this medicine and tell your doctor immediately if you experience: • Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breath. • Skin rash or peeling, or mouth ulcers. • Breathing problems. These are more likely if you have experienced them before when taking other painkillers such as ibuprofen or aspirin. • Unexplained bruising or bleeding. • Reoccurring fevers or infections. • Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin. • Visual disturbances. This is rare but is more likely in those with glaucoma. • Unusually fast pulse rate or a sensation of an unusually fast or irregular heartbeat. • Difficulty passing water. This is more likely to occur in men with an enlarged prostate gland. The following side effects may also occur. Tell your doctor if you get them. • Raised blood pressure, headache, dizziness, difficulty sleeping, nervousness, anxiety, diarrhoea or sickness.

If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow card scheme at www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App store. By reporting side effects you can help provide more information on the safety of this medicine.

Usage / Instructions Expand

For oral use. Adults and children aged 16 years and over: Fill the measuring cup to the 20 ml mark. Take one 20 ml dose every 4 hours as needed. • Do not take more frequently than every 4 hours. • Do not take more than 4 doses every 24 hours. • Do not take more than the recommended dose. • Do not take for more than 5 days without asking your doctor.

• Do not give to children under 16 years.

If you take too much Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. If your symptoms persist, see your doctor.

Ingredients Expand

Active ingredients Each 20 ml dose contains Paracetamol 500 mg, Guaifenesin 200 mg and Phenylephrine Hydrochloride 10 mg.

 Other ingredients Sorbitol 70% (crystallising, E 420), glycerol, ethanol (96%), propylene glycol, sodium cyclamate, acesulfame potassium, sodium citrate, xanthan gum, citric acid monohydrate, coughsweet flavour, sunset yellow FCF (E 110), patent blue V (E 131), water.

Delivery & Returns Expand

Royal Mail Tracked 48hr Delivery

  • £3.49 for Tracked 48hr service, delivered within 2-3 working days from despatch of order.
  • Free delivery for orders over £30
  • Delivered Mon-Sat (excluding Sunday and Bank Holidays).
  • Order by 8pm Monday to Friday for same day despatch.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Certain items cannot be delivered through this service and therefore this service not be visible in the checkout. Additional terms and conditions apply, please see the delivery page.

EVRI UK Tracked 48hr Service

  • £3.49 for Standard service, delivered within 2 working days from despatch of order.
  • Free standard delivery for orders over £30
  • Delivered Mon-Fri (excluding weekend and bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Additional terms and conditions apply, please see below.

94% of orders are despatched within 2 days (data taken from July 2022 to October 2022)

Royal Mail Tracked 24hr Delivery

  • £5.09 for the Tracked 24hr service.
  • Mon-Thur orders placed before 8pm will be delivered 1-2 days from despatch (90% of orders delivered next day).
  • Friday orders placed before 8pm will be delivered from Saturday.
  • Weekend orders will be delivered from Tuesday.
  • Delivered Mon-Sat (excluding Sunday and Bank Holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below
  • Pharmacy approved items will be despatched once approved and delivered the next working day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Certain items cannot be delivered through this service and therefore this service not be visible in the checkout. Additional terms and conditions apply, please see below.

EVRI UK Tracked 24hr service

  • £5.49 for UK Next Working Day Delivery.
  • Mon-Fri orders placed before 8pm will be delivered the next day.
  • Friday orders placed after 8pm will be delivered on Tuesday.
  • Weekend orders will be delivered on Tuesday.
  • Delivered Mon-Fri (excluding bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Pharmacy approved items will be despatched once approved and delivered the next day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Additional terms and conditions apply, please see below.

EVRI Click & Collect tracked 48hr service

  • £3 for Standard service, delivered within 2 working days from despatch of order.
  • Free standard delivery for orders over £30
  • Delivered Mon-Fri (excluding weekend and bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Additional terms and conditions apply, please see below.

EVRI UK Click & Collect tracked 24hr service

  • £3.49 for UK Next Working Day Delivery.
  • Mon-Fri orders placed before 8pm will be delivered the next day.
  • Friday orders placed after 8pm will be delivered on Tuesday.
  • Weekend orders will be delivered on Tuesday.
  • Delivered Mon-Fri (excluding bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Pharmacy approved items will be despatched once approved and delivered the next day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Additional terms and conditions apply, please see below.

UK Express Delivery

  • Free Express Delivery when you spend £100
  • Mon-Wed orders placed before 8pm will be delivered in 2 working days
  • Thursday orders placed before 8pm will be delivered on Monday
  • Friday orders placed before 8pm will be delivered on Tuesday
  • Weekend orders will be delivered on Tuesday
  • Delivered Mon-Fri (excluding bank holidays)
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Once approved P-line items will be delivered the next working day
  • Additional terms and conditions apply, please see below
  • Select Next working day delivery in the checkout for Express Delivery

Additional terms and conditions apply, to view our full delivery terms and conditions click here

Returns

If you're not completely satisfied with your order, you can return it to us within 28 days

Find out more about our returns policy click here

Ratings & reviews

4.6
(5)
Review Stars
4
0
1
0
0

Customer reviews

3.00

Good price

Was this helpful? Yes(0)   No(0)
5.00

Beachhams all in one

Was this helpful? Yes(0)   No(2)
5.00

This is great for all cold symptoms, very east to take and you are not drowsy. So you can get on with your day.

Was this helpful? Yes(2)   No(0)
5.00

Was this helpful? Yes(0)   No(0)
5.00

qweqwe

Was this helpful? Yes(0)   No(0)
£5.50

Customers also bought

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply